# SDR CA011116019

- Difficulty date: November 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: D37C15
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRAINING THE LANDING GEAR WARNING HORN WOULD NOT SOUND WHEN THE AIRCRAFT AIRSPEED WAS BELOW 150 KNOTS. THE AIRSPEED SENSING SWITCH WAS FOUND TO ACTUATE AT 50 KNOTS. THE SWTICH WAS REPLACED AND THE SYSTEM WAS TESTED OK.
